Power Series over Coherent Rings.

L.W. Small; S. Jondrup

Mathematica Scandinavica (1974)

  • Volume: 35, page 21-24
  • ISSN: 0025-5521; 1903-1807/e

How to cite


Small, L.W., and Jondrup, S.. "Power Series over Coherent Rings.." Mathematica Scandinavica 35 (1974): 21-24. <http://eudml.org/doc/166369>.

author = {Small, L.W., Jondrup, S.},
journal = {Mathematica Scandinavica},
pages = {21-24},
title = {Power Series over Coherent Rings.},
url = {http://eudml.org/doc/166369},
volume = {35},
year = {1974},

AU - Small, L.W.
AU - Jondrup, S.
TI - Power Series over Coherent Rings.
JO - Mathematica Scandinavica
PY - 1974
VL - 35
SP - 21
EP - 24
UR - http://eudml.org/doc/166369
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.